# SDR AALA201803159020

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 18,597 hours, 7,443 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR LATCH DOES NOT SECURE THE DOOR CLOSED.  REMOVED TRASH FROM ENTRY DOOR GIRT BAR LOCKS.
